# SDR SWAA2022030222006

- Difficulty date: January 25, 2019
- Submitted: March 2, 2022
- Operation: Air carrier
- Aircraft: N267WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32525
- Aircraft time: 42,304 hours, 24,971 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Track
- Condition: Elongated
- Location: Cabin
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

#3 SEAT TRACK I/B UPPER FLANGE FLOOR BOARD HOLE ELONGATED STA 437 / REMOVED AND INSTALLED NEW SEAT TRACK FROM STA 370 TO 480 PER SRM 51-40-02.
